Well-posedness of the Goursat–Cauchy problem for a system of equations of Davey–Stewartson type
Doklady Akademii Nauk, Tome 346 (1996) no. 4, pp. 445-447
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_4_a2,
author = {L. A. Kalyakin and M. M. Shakiryanov},
title = {Well-posedness of the {Goursat{\textendash}Cauchy} problem for a system of equations of {Davey{\textendash}Stewartson} type},
journal = {Doklady Akademii Nauk},
pages = {445--447},
year = {1996},
volume = {346},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_4_a2/}
}
TY - JOUR AU - L. A. Kalyakin AU - M. M. Shakiryanov TI - Well-posedness of the Goursat–Cauchy problem for a system of equations of Davey–Stewartson type JO - Doklady Akademii Nauk PY - 1996 SP - 445 EP - 447 VL - 346 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1996_346_4_a2/ LA - ru ID - DAN_1996_346_4_a2 ER -
L. A. Kalyakin; M. M. Shakiryanov. Well-posedness of the Goursat–Cauchy problem for a system of equations of Davey–Stewartson type. Doklady Akademii Nauk, Tome 346 (1996) no. 4, pp. 445-447. http://geodesic.mathdoc.fr/item/DAN_1996_346_4_a2/